# SDR ASAA2013062795488

- Difficulty date: June 27, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 65293816
- Condition: Cracked
- Location: Bs 338-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR AFT SCUFF PLATE AFT ATTACHED ANGLE TO THE SKIN IS CRACKED.  REMOVED, LOCATED, DRILLED AND INSTALLED NEW SCUFF PLATE AFT ATTACHED ANGLE ON L1 DOOR IAW SRM 51-40-02-0G-0, FIG 8, SRM 51-40-05-0G AND 0 FIG 2, SHEET 1 AND SRM 51 40-02-0G-0, PAR 4 B.
